Self-avoiding Fractional Brownian Motion-The Edwards Model

Grothaus M, Oliveira MJ, da Silva JL, Streit L (2011)
Journal of Statistical Physics 145(6): 1513-1523.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ; ;
Abstract / Bemerkung
In this work we extend Varadhan's construction of the Edwards polymer model to the case of fractional Brownian motions in a"e (d) , for any dimension da parts per thousand yen2, with arbitrary Hurst parameters Ha parts per thousand currency sign1/d.
Erscheinungsjahr
Zeitschriftentitel
Journal of Statistical Physics
Band
145
Zeitschriftennummer
6
Seite
1513-1523
ISSN
eISSN
PUB-ID

Zitieren

Grothaus M, Oliveira MJ, da Silva JL, Streit L. Self-avoiding Fractional Brownian Motion-The Edwards Model. Journal of Statistical Physics. 2011;145(6):1513-1523.
Grothaus, M., Oliveira, M. J., da Silva, J. L., & Streit, L. (2011). Self-avoiding Fractional Brownian Motion-The Edwards Model. Journal of Statistical Physics, 145(6), 1513-1523. doi:10.1007/s10955-011-0344-2
Grothaus, M., Oliveira, M. J., da Silva, J. L., and Streit, L. (2011). Self-avoiding Fractional Brownian Motion-The Edwards Model. Journal of Statistical Physics 145, 1513-1523.
Grothaus, M., et al., 2011. Self-avoiding Fractional Brownian Motion-The Edwards Model. Journal of Statistical Physics, 145(6), p 1513-1523.
M. Grothaus, et al., “Self-avoiding Fractional Brownian Motion-The Edwards Model”, Journal of Statistical Physics, vol. 145, 2011, pp. 1513-1523.
Grothaus, M., Oliveira, M.J., da Silva, J.L., Streit, L.: Self-avoiding Fractional Brownian Motion-The Edwards Model. Journal of Statistical Physics. 145, 1513-1523 (2011).
Grothaus, Martin, Oliveira, Maria Joao, da Silva, Jose Luis, and Streit, Ludwig. “Self-avoiding Fractional Brownian Motion-The Edwards Model”. Journal of Statistical Physics 145.6 (2011): 1513-1523.